Sleep problemsHi all,
I am currently taking Solian 800mg and during the night before I go asleep i get a twitching in my limbs and generalities so I cant go asleep. The period of time I do go to sleep is the same when I have a gap in my medication time . Is this related I mean when i am not covered by medication I can sleep. I have reduced to 400mg for today cos I think I am taking too much meds than is what is really necessary. I am afraid to reduce my meds for a longer period of time cos I had what I believe was a flashback and momentary loss of touch with reality.
Any help would be appreciated.
godspeed on 2006-01-02
♡ deoshlok last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.